# SDR 08FDEA03034

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE MARK ON FUSELAGE AT BS 1294, 2 INCHES BELOW S-18R.  LIGHTNING STRIKE DAMAGE REPAIR CARRIED OUT IAW B757-200 SRM 53-00-01 REV 93, SECT 1 PARA 3 REPAIR 6.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
